# SDR DALA2025040402579

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 REPAIR DOUBLER AND SRM REPAIR DOUBLER WITHIN APPROXIMATELY 1INCH OF EACH OTHER, LOWER SKIN OF R4 CABIN PASSENGER DOOR. CORRECTIVE ACTION: CORRECTED PER ERA 501987-14 REV A. (0894523)
